# SDR AALA202509240371

- Difficulty date: September 21, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 68,134 hours, 28,984 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Worn
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DIFFICULT TO OPEN. MAINTENANCE REPLACED DOOR PASS GUIDE ARM PER AMM 52-11-21-400-802 (AALA202509220371). REPLACED CRACKED STOP PLATE PER AMM 52-11-01-400-801 (AALA202509243650).
